# SDR DL757030692

- Difficulty date: July 23, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 47,794 hours, 23,930 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tire
- Part number: 326001194
- Part serial: DL278
- Condition: Cut
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. NOSE TIRE HAS FOD DAMAGE - REPLACED SAME
